# SDR ABXA9800892

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 99155613
- Condition: Corroded
- Location: Bs 996
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FALSE BULKHEAD, STATION 996 EXFOLIATED JUST ABOVE LONGERON 30.  REPAIRED BULKHEAD IAW ABX REA D953-25069.
